Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 4, Issue 2, Pages 95-110

Oscillations of a polarizable vacuum

School of Mathematical Sciences, Queen Mary College, Mile End Road, London E1 4NS, United Kingdom

Received 1 October 1990; Revised 1 December 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

James G. Gilson, “Oscillations of a polarizable vacuum,” Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 2, pp. 95-110, 1991.